Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i10.60
pages 55-63

On an Approach to Construction of Structured Fuzzy Sets and their Application for Description of Fuzzy Time Response

Evgeniy V. Ivokhin
Kiev National Taras Shevchenko University, Kiev
Mikhail F. Makhno
Kiev National Taras Shevchenko University, Kiev

ABSTRAKT

An approach to the construction of fuzzy structured numerical sets based on the principle of formation of the fuzzy original set with its further replication on the numerical axis is considered. Formalization of the fuzzy original consists in the determination of a fuzzy triangular number with the corresponding carrier. The suggested technique enables formalization of the problem of fuzzy description of time dynamics. A variant of construction of fuzzy numerical sets formalizing "rapid" and "slow" course of time is considered. Examples of the use of the fuzzy description of time dynamics are given in the form of different statements of the mathematical optimization problems appearing on the determination of the content and order of execution of certain aggregates of tasks within the limits of the given time interval with considering or without considering supplementary constraints and for different objective functions.


Articles with similar content:

Some Approaches to Regularization of Nonlinear Optimization Problems
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Yuriy P. Laptin, Tamara A. Bardadym
Necessary Optimality Conditions of Second Order in Classical Sense in Optimal Control Problems of Three-Point Conditions
Journal of Automation and Information Sciences, Vol.42, 2010, issue 3
Shamo Isakh ogly Djabrailov, Yagub Amiyar ogly Sharifov, Magomet Farman ogly Mekhtiyev
SOLVING OF SAT - PROBLEMS OF ARTIFICIAL INTELLIGENCE WITH THE HELP OF LOCAL ELIMINATION ALGORITHMS
Telecommunications and Radio Engineering, Vol.75, 2016, issue 7
А. I. Demichev, R. I. Tsekhmistro, M. A. Miroshnik
The Statement and Solution of the Knapsack Problem with Fuzzy Data
Journal of Automation and Information Sciences, Vol.41, 2009, issue 9
Georgiy A. Donets, Alexandra O. Yemets
COMPARATIVE MODELING OF LEVEL MODELS OF CHEMICAL REACTIONS
Heat Transfer Research, Vol.43, 2012, issue 4
S. A. Losev , A. L. Sergievskaya